# SDR 95UAL900019

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154UA
- Make and model: Boeing 747123
- Aircraft serial: 20103
- Engine: Pwa JT9D7A
- System (JASC): 3300 · Lighting System
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SIGNS INOP AT DOOR 1L.  REPLACED BATTERY PACK.
